# SDR SWAA2019092537060

- Difficulty date: September 4, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 46,816 hours, 31,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RT Z ANGLE LOWER AND UPPER SURFACE CORRODED BETWEEN BS 867 TO BS 907+6, RBL 24.  R&R RT Z ANGLE IAW SRM AND DWG.
